# SDR DALA2022050503154

- Difficulty date: March 29, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,286 hours, 21,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 POSSIBLE LIGHTNING STRIKE FUSELAGE RT SIDE BETWEEN STRINGERS 8 AND 9 APPROX STA 488. CORRECTIVE ACTION: REMOVED DAMAGE FROM SKIN INSPECTED WITH 10X MAGNIFIED GLASS NO DEFECTS NOTED. INSTALLED BLIND FASTENER PER B757 SRM 53-00-01. (2175729)
